Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 75, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 9, 2008, 8:37 PM CDT for Green County, Marion County, Taylor County, Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 8:37 PM CDT (01:37 UTC)
- Expired
- Jun 9, 2008, 9:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Green County, KY, Marion County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 71 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 8:58 PM CDT | TSTM WND DMG | 7 Sw Lebanon, KY | BARN BLOWN DOWN IN ST JOSEPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1952 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1546 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 100137
SVRLMK
KYC087-155-217-100200-
/O.NEW.KLMK.SV.W.0075.080610T0137Z-080610T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
937 PM EDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
MARION COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHWESTERN TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1000 PM EDT/900 PM CDT/...
* AT 933 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16
MILES SOUTHWEST OF LEBANON..AND MOVING NORTHEAST AT 36 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LEBANON BY 1000 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING/1100 PM CDT MONDAY EVENING/ FOR SOUTH CENTRAL
INDIANA.
LAT...LON 3733 8560 3748 8552 3747 8550 3747 8548
3749 8548 3751 8550 3767 8541 3754 8513
3726 8554
TIME...MOT...LOC 0137Z 221DEG 31KT 3742 8543
$$
JARVIS2 follow-up statements
000
WWUS53 KLMK 100148
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
948 PM EDT MON JUN 9 2008
KYC087-100158-
/O.CAN.KLMK.SV.W.0075.000000T0000Z-080610T0200Z/
GREEN KY-
848 PM CDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GREEN COUNTY IS
CANCELLED...
LAT...LON 3741 8555 3747 8548 3750 8545 3763 8534
3754 8513 3734 8546
TIME...MOT...LOC 0148Z 221DEG 31KT 3749 8535
$$
KYC155-217-100200-
/O.CON.KLMK.SV.W.0075.000000T0000Z-080610T0200Z/
MARION KY-TAYLOR KY-
948 PM EDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHWESTERN TAYLOR AND MARION COUNTIES...
AT 946 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NEW MARKET...OR ABOUT 50 MILES NORTHWEST OF SOMERSET...
MOVING NORTHEAST AT 36 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ST. MARY BY 955 PM EDT...
LEBANON BY 1000 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING FOR SOUTH CENTRAL INDIANA.
LAT...LON 3741 8555 3747 8548 3750 8545 3763 8534
3754 8513 3734 8546
TIME...MOT...LOC 0148Z 221DEG 31KT 3749 8535
$$
JARVIS000
WWUS53 KLMK 100202
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1002 PM EDT MON JUN 9 2008
KYC155-217-100212-
/O.EXP.KLMK.SV.W.0075.000000T0000Z-080610T0200Z/
MARION KY-TAYLOR KY-
1002 PM EDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TAYLOR AND MARION
COUNTIES EXPIRED AT 1000 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DEADLY LIGHTNING.
LAT...LON 3741 8555 3747 8548 3750 8545 3763 8534
3754 8513 3734 8546
TIME...MOT...LOC 0148Z 221DEG 31KT 3743 8545
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 5:52 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 9, 5:52 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 652 PM EDT MON JUN 9 2008 .SHORT TERM (TONIGHT AND TOMORROW)... WATER VAPOR SATELLITE AND MODELS CONFIRM A PROGRESSIVE TROUGH NOW CENTERED ACROSS THE EASTERN PLAINS. THE REMNANTS OF LAST NIGHTS CONVECTION ACROSS NORTHERN OKLAHOMA HAS MOVED SOUTH TOWARDS THE RED RIVER. SHOWERS AND SOME THUNDERSTORMS CONTINUE ACROSS WESTERN MISSOURI UNDER AN AREA OF LIFT ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF THE JET STREAM. MAIN HIGHLIGHT IN THE SHORT TERM ARE CONVECTION CHANCES THIS EVENING THROUGH TOMORROW AFTERNOON. THE AFOREMENTIONED TROUGH WILL DE-AMPLIFY AND QUICKLY MOVE ACROSS THE GREAT LAKES...TRAILING A WEAKENING COLD FRONT THAT WILL MOVE SOUTHEAST OF THE OHIO RIVER BY AROUND DAWN. WEAK LOW PRESSURE WILL DEVELOP LATE THIS AFTERNOON ACROSS SOUTHEAST MISSOURI AND MOVE ACROSS CENTRAL INDIANA BY EARLY TOMORROW. THIS WILL INITIALLY DELAY THE MOVEMENT OF THE FRONT AND KEEP IT WEST OF OUR FORECAST AREA THROUGH EARLY EVENING. STRONG STORMS NOW EXTEND ALONG A PREVIOUS OUTFLOW BOUNDARY FROM JUST NORTHWEST OF PADUCAH...TO JUST WEST OF INDIANAPOLIS. HOWEVER...WITH MID LEVEL FLOW GENERALLY PARALLEL TO THE OUTFLOW BOUNDARY...THESE STORMS WILL ONLY SLOWLY MOVE EAST. FEEL THAT THEY MAY ONLY AFFECT OUR EXTREME NORTHWESTERN COUNTIES IN SOUTHWEST INDIANA DURING THE LATE AFTERNOON AND EVENING. FOR EARLY TOMORROW MORNING...SCATTERED STORMS WILL FINALLY MOVE EAST TOWARD CENTRAL KENTUCKY. EXPECT A WEAKENING TREND DUE TO A LOSS OF SURFACE STABILITY AND A LACK OF UPPER AIR DYNAMICS...WHICH WILL MOVE NORTH TOWARDS THE GREAT LAKES. WILL CONTINUE WITH 40 TO 50% POPS THROUGH EARLY TOMORROW AFTERNOON...ENDING FROM NORTHWEST TO SOUTHEAST BY MID AFTERNOON. BY LATE IN THE AFTERNOON...SLIGHTLY COOLER AIR WILL ARRIVE BEHIND THE FRONT AND WINDS WILL SHIFT TOWARDS THE NORTHWEST. .LONG TERM (TUESDAY NIGHT THROUGH MONDAY)... TUESDAY NIGHT-THURSDAY NIGHT... UPPER-LEVEL ZONAL FLOW SWITCHES QUICKLY TO AN AMPLIFIED TROUGHING OVER THE WEST AND RIDGING OVER THE SOUTHEAST CONUS. THIS RIDGE SHOULD HOLD DURING THIS TIME FRAME...KEEPING CONDITIONS MOSTLY DRY AND WARMING UP. HOWEVER...SWRLY FLOW ON THE BACK SIDE OF THE SERN CONUS HIGH COULD ADVECT ENOUGH MOISTURE IN TO GENERATE ISOLATED AFTERNOON/EVENING PULSE STORMS. THINK THE BEST CHANCE OF THIS WOULD BE ON THURSDAY AND MAY INSERT A 20 POP IN THE GRIDS...BUT AM LEANING TOWARD KEEPING THE CWA DRY FOR NOW. HIGHS BACK UP TO THE LOW 90S BY THURSDAY WILL BE LIKELY. FRIDAY-SATURDAY... TROUGHING OVER THE WRN CONUS WILL PUSH A COOL FRONT THROUGH THE REGION FRIDAY NIGHT THROUGH SATURDAY. DYNAMICS LOOK RELATIVELY MEAGER WITH THIS FRONT...BUT PWATS AND INSTABILITY ARE HIGH SO THINK THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL FOR THE MOST PART. FRONT LOOKS TO BE EAST OF THE AREA BY THE AFTERNOON HOURS...SO END POPS BEFORE 00Z SUNDAY. WILL GO A LITTLE BELOW GUIDANCE ON SATURDAY FOR HIGHS WITH CLOUDS AND PRECIP EXPECTED. SUNDAY-MONDAY... HIGH PRESSURE SETTLES INTO THE REGION LATE IN THE WEEKEND WITH A SLOW WARM UP. FOLLOWED THE ECMWF MORE FOR HIGHS THINKING THAT GFS IS A LITTLE TOO AMPLIFIED WITH ITS NW FLOW AND COOLISH TEMPS DURING THIS PERIOD. WENT AT OR ABOVE HPC VALUES FOR HIGHS. && .AVIATION (00Z TAFS)... LATE AFTERNOON CONVECTION HAS NOW BEGUN TO POP ACROSS CENTRAL KENTUCKY EARLY THIS EVENING. STORMS ARE GENERALLY OF THE PULSE TYPE VARIETY WHERE THEY DEVELOP AND FALL APART RATHER QUICKLY. CONVECTION ACROSS KENTUCKY SHOULD START TO WANE WITH THE LOSS OF HEATING. HOWEVER...BROKEN LINE OF CONVECTION TO OUR WEST MAY MOVE TOWARDS KSDF AND KBWG AROUND 06Z OR LATER. THERE IS STILL QUITE A BIT OF UNCERTAINTY ABOUT AREAL COVERAGE AT THIS TIME...SO WILL CONTINUE VCTS IN THE TAFS FOR NOW. SOUTHWEST WINDS LOOK TO INCREASE OVERNIGHT WITH 25 TO 35 KTS AROUND 2KFT DUE TO NOCTURNAL LOW-LEVEL JET MOVING EAST INTO THE REGION. THIS WILL PRODUCE SOME WIND SHEAR WHICH IS CLOSE TO INSERTION INTO THE TAFS...ESPECIALLY AT KSDF/KBWG. A WEAK COLD FRONT WILL CROSS THE AREA AROUND 12Z...WINDS WILL SHIFT TO THE NORTHWEST...BUT BECOME LIGHT DURING THE DAY TOMORROW. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...JSD LONG TERM....AL AVIATION.....MJ
Hazardous weather outlook, Jun 9, 2:30 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 330 PM EDT MON JUN 9 2008 INZ078-079-090>092-KYZ023>043-045>049-053>057-061>067-070>078-081- 082-101930- SCOTT IN-JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 330 PM EDT (230 PM CDT) MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED...MOSTLY TOWARDS THE MORNING HOURS. THESE STORMS ARE CAPABLE OF PRODUCING GUSTY WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY AS A COOL FRONT PASSES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. INZ076-077-083-084-089-101930- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN- 330 PM EDT (230 PM CDT) MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA. .DAY ONE...TONIGHT. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS PORTIONS OF SOUTH CENTRAL INDIANA WEST OF INTERSTATE 65. STORMS THIS EVENING MAY PRODUCE SMALL HAIL AND STRONG WIND GUSTS. SCATTERED THUNDERSTORMS ARE POSSIBLE OVERNIGHT. THESE STORMS ARE CAPABLE OF PRODUCING GUSTY WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY AS A COOL FRONT PASSES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JSD/AL
In the hours before
Special weather statement, Jun 9, 7:33 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 833 PM EDT MON JUN 9 2008 KYZ054-065-100245- MARION KY-TAYLOR KY- INCLUDING THE CITIES OF...LEBANON...CAMPBELLSVILLE 833 PM EDT MON JUN 9 2008 ...THUNDERSTORMS TO MOVE ACROSS TAYLOR AND MARION COUNTIES... THUNDERSTORMS WILL MOVE ACROSS TAYLOR AND MARION COUNTIES OVER THE NEXT HOUR OR SO. IN ADDITION TO DANGEROUS LIGHTNING...SMALL PEA SIZED HAIL AND BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THESE THUNDERSTORMS.
Special weather statement, Jun 9, 7:39 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 839 PM EDT MON JUN 9 2008 KYZ045-100145- NELSON KY- INCLUDING THE CITY OF...BARDSTOWN 839 PM EDT MON JUN 9 2008 ...ISOLATED THUNDERSTORM ACROSS EXTREME NORTHEASTERN NELSON COUNTY... AN ISOLATED THUNDERSTORM WILL MOVE THROUGH EXTREME NORTHEASTERN NELSON COUNTY OVER THE NEXT HALF AN HOUR OR SO. SMALL PEA SIZED HAIL MAY BE POSSIBLE WITH THIS THUNDERSTORMS...IN ADDITION TO BRIEF HEAVY RAIN AND DANGEROUS LIGHTNING.
Special weather statement, Jun 9, 7:58 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 858 PM EDT MON JUN 9 2008 KYZ034-038-039-100200- SHELBY KY-SPENCER KY-ANDERSON KY- INCLUDING THE CITIES OF...SHELBYVILLE...TAYLORSVILLE... LAWRENCEBURG 858 PM EDT MON JUN 9 2008 ...ISOLATED THUNDERSTORMS THROUGH 10 PM EDT... ISOLATED THUNDERSTORMS WILL MOVE THROUGH EXTREME EASTERN SPENCER COUNTY...FAR WESTERN ANDERSON COUNTY...AND MOST OF EASTERN SHELBY COUNTY THROUGH 10 PM EDT THIS EVENING. IN ADDITION TO DANGEROUS LIGHTNING...BRIEF HEAVY RAINFALL AND SMALL PEA SIZED HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORMS.
Special weather statement, Jun 9, 8:02 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 902 PM EDT MON JUN 9 2008 KYZ073-100300- ALLEN KY- INCLUDING THE CITY OF...SCOTTSVILLE 802 PM CDT MON JUN 9 2008 ...THUNDERSTORM TO MOVE THROUGH ALLEN COUNTY... AN ISOLATED THUNDERSTORM WILL MOVE INTO SOUTHWESTERN ALLEN COUNTY BY 815 PM CDT AND TRACK SLOWLY TO THE NORTH/NORTHEAST THROUGH 1000 PM CDT. THIS THUNDERSTORM WILL CONTAIN FREQUENT DANGEROUS LIGHTNING AND MAY CONTAIN BRIEF HEAVY RAINFALL AND SMALL PEA SIZED HAIL.
Special weather statement, Jun 9, 8:15 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 915 PM EDT MON JUN 9 2008 KYZ046-100230- WASHINGTON KY- INCLUDING THE CITY OF...SPRINGFIELD 915 PM EDT MON JUN 9 2008 ...THUNDERSTORMS TO MOVE THROUGH WASHINGTON COUNTY... THUNDERSTORMS WILL MOVE THROUGH WASHINGTON COUNTY OVER THE NEXT HOUR OR TWO. THESE THUNDERSTORM WILL CONTAIN FREQUENT DANGEROUS LIGHTNING AND MAY CONTAIN BRIEF HEAVY RAINFALL AND SMALL PEA SIZED HAIL.
Special weather statement, Jun 9, 8:23 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 923 PM EDT MON JUN 9 2008 KYZ035-100300- FRANKLIN KY- INCLUDING THE CITY OF...FRANKFORT 923 PM EDT MON JUN 9 2008 ...THUNDERSTORMS TO MOVE THROUGH FRANKLIN COUNTY... THUNDERSTORMS WILL MOVE THROUGH FRANKLIN COUNTY OVER THE NEXT COUPLE OF HOURS...REACHING FRANKFORT BY 940 PM EDT. THESE THUNDERSTORM WILL CONTAIN FREQUENT DANGEROUS LIGHTNING AND MAY CONTAIN BRIEF HEAVY RAINFALL AND SMALL PEA SIZED HAIL.
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:36 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington | 24 min |
| Jun 9, 8:39 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 36 min |
| Jun 9, 8:43 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer, Washington | 32 min |
| Jun 9, 9:30 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Taylor | 30 min |
| Jun 9, 10:42 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Garrard, Jessamine, Mercer, Woodford | 48 min |
| Jun 9, 11:04 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott | 41 min |
| Jun 9, 11:20 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 39 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.